Alert archive / Illinois / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 47, NWS Lincoln, IL

May 11, 2016Crawford County, Lawrence County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 11, 2016, 4:44 PM CDT for Crawford County, Lawrence County, Illinois. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2016, 4:44 PM CDT (21:44 UTC)
Expired
May 11, 2016, 5:30 PM CDT
In force
46 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, IL, Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 12:10 PM CDTSevere Thunderstorm WatchSPC12 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
905 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

656 
WUUS53 KILX 112144
SVRILX
ILC033-101-112230-
/O.NEW.KILX.SV.W.0047.160511T2144Z-160511T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
444 PM CDT WED MAY 11 2016

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHWESTERN LAWRENCE COUNTY IN SOUTHEASTERN ILLINOIS...

* UNTIL 530 PM CDT

* AT 444 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BIRDS...OR 8
  MILES NORTHWEST OF LAWRENCEVILLE...MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LAWRENCEVILLE...PALESTINE...FLAT ROCK...NEW HEBRON...CHAUNCEY...BIRDS...
  PETROLIA...CRAWFORD COUNTY AIRPORT AND PINKSTAFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3889 8754 3888 8753 3886 8755 3885 8753
      3872 8773 3884 8790 3906 8761 3904 8757
      3900 8758 3899 8756 3899 8758 3896 8751
      3891 8753 3890 8752
TIME...MOT...LOC 2144Z 221DEG 16KT 3884 8776 

HAIL...1.00IN
WIND...60MPH
 
$$

SMITH
1 follow-up statement
930 
WWUS53 KILX 112213
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
513 PM CDT WED MAY 11 2016

ILC033-101-112230-
/O.CON.KILX.SV.W.0047.000000T0000Z-160511T2230Z/
CRAWFORD-LAWRENCE-
513 PM CDT WED MAY 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN CRAWFORD AND NORTHWESTERN LAWRENCE COUNTIES...

AT 513 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BIRDS...OR 8
MILES NORTHWEST OF LAWRENCEVILLE...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LAWRENCEVILLE...PALESTINE...FLAT ROCK...NEW HEBRON...CHAUNCEY...BIRDS...
PETROLIA...CRAWFORD COUNTY AIRPORT AND PINKSTAFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3889 8754 3888 8753 3886 8755 3885 8753
      3872 8773 3884 8790 3906 8761 3904 8757
      3900 8758 3899 8756 3899 8758 3896 8751
      3891 8753 3890 8752
TIME...MOT...LOC 2213Z 221DEG 16KT 3884 8776 

HAIL...1.00IN
WIND...60MPH
 
$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:43 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, May 11, 2:43 PM CDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Lincoln IL
243 PM CDT WED MAY 11 2016

.SHORT TERM...(Tonight)
ISSUED AT 241 PM CDT Wed May 11 2016

Another storm system moving through the region today and tonight has
developed some convective activity early. The better organized
storms are just south of ILX this afternoon, but ample instability
was in place in west central Illinois.  Moving forward into the
overnight hours, the modeling of the evolution of the storms becomes
far more problematic. The current activity mixes the atmosphere to
an extent, and at least a couple runs of the HRRR actually responds
by breaking the subsequent line of convection that develops later
tonight with the front itself. Summary forecast would be that the
limited activity now will likely not eliminate the second round with
the forcing of the actual front tonight... but may limit the severe
potential.  Either way, continuation of the pops ahead of the
boundary through the overnight and damping the diurnal swing this
evening and through the overnight somewhat for the cloud cover.
NAM12 layer RH starting a brief clearing behind the front until the
stratus moves back in before morning.

&&

.LONG TERM...(Thursday through Wednesday)
ISSUED AT 241 PM CDT Wed May 11 2016

Cool and wet period shaping up for the region over the next week.
Large gyre rotating slowly across eastern Canada will continue to
produce reinforcing shots of cool air as it moves into the Canadian
maritime by midweek. Although models are generally similar in the
overall pattern, the timing of individual waves and the orientation
of the trailing portion of the system is somewhat different.

On Thursday the first in the series of cold fronts will cross the
state. Depending on timing, there does appear to be a window in
eastern Illinois during the afternoon where thunderstorms will
develop along and just in front of the front. Some of the storms
along the Indiana border to the south of Danville may be capable of
strong winds and hail.

Cooler temps move in behind the front, with lows Thursday Night
dropping below normal as 850mb temps are progged to drop some 10C
between. A second cold front will push through Friday Afternoon and
Friday Night bring subfreezing 850mb temps in its wake. Moisture
should be quite limited given that Thursday's front will shunt the
bulk of deep moisture southeast of the forecast area. There may be
enough residual moisture for a few thunderstorms to develop along
the front.

The front is expected to push southward to near the Gulf Coast over
the weekend and then begin to return north as the upper low moves
away. Overrunning moisture over the cool air in place is expected to
begin to impact the area by Monday with periods of showers and
thunderstorms as waves in the southern stream flow interact with
the front as it slowly moves northward. Since central and southeast
Illinois will be on the cool side of the boundary, severe weather
threat should be limited.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1241 PM CDT Wed May 11 2016
Forecast problematic. Models split with how to deal with
convection through the early afternoon. Have put in more obvious
precip/TS for PIA SPI DEC and BMI in the short term...delaying
entirely for CMI in the east. VCTS dominating the remainder of the
afternoon and early evening due to potential mesoscale influences
and plenty of instability, regardless of lifting mechanisms.
through the morning, llvl moisture likely to bring IFR cigs back
in right behind the initial clearing behind the front tonight. NAM
layer RH hinting at a chance for a break out in PIA and SPI for
mid morning...have trended forecast that way. May be a little
optimistic.

&&

.ILX Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...HJS
LONG TERM...Barker
AVIATION...HJS
Hazardous weather outlook, May 11, 3:42 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
342 PM CDT WED MAY 11 2016

ILZ027>031-036>038-040>043-047>053-121100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
342 PM CDT WED MAY 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP AGAIN THIS EVENING...WITH THE
THUNDERSTORM RISK CONTINUING INTO TONIGHT. SOME OF THE STORMS THIS
AFTERNOON INTO THIS EVENING MAY BE SEVERE...WITH DAMAGING
WINDS...LARGE HAIL...AND ISOLATED TORNADOES ALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER TONIGHT...ESPECIALLY
BEFORE MIDNIGHT.

ILZ044>046-054>057-061>063-066>068-071>073-121100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
342 PM CDT WED MAY 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP AGAIN THIS EVENING...WITH THE
THUNDERSTORM RISK CONTINUING INTO TONIGHT. SOME OF THE STORMS THIS
AFTERNOON INTO THIS EVENING MAY BE SEVERE...WITH DAMAGING
WINDS...LARGE HAIL...AND ISOLATED TORNADOES ALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW THUNDERSTORMS REMAIN POSSIBLE THURSDAY...ESPECIALLY IN THE
MORNING. SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY INTO
TONIGHT...ESPECIALLY BEFORE MIDNIGHT.

HJS

In the hours before

Special weather statement, May 11, 3:15 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
315 PM CDT WED MAY 11 2016

ILZ067-071>073-112045-
LAWRENCE-CLAY-JASPER-RICHLAND-
315 PM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL JASPER...RICHLAND
AND SOUTHEASTERN CLAY COUNTIES UNTIL 345 PM CDT...

AT 314 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SCHNELL...OR 10 MILES EAST OF FLORA...MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OLNEY...CLAY CITY...NOBLE...CLAREMONT...CALHOUN...WEST LIBERTY...DUNDAS...
SCHNELL AND OLNEY NOBLE AIRPORT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3860 8836 3870 8846 3890 8810 3873 8789
      3860 8817
TIME...MOT...LOC 2014Z 235DEG 30KT 3866 8829

SMITH
Local storm report, May 11, 3:22 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
322 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     TSTM WND GST     1 NW MONTICELLO         40.04N 88.59W
05/11/2016  M66 MPH          PIATT              IL   TRAINED SPOTTER

&&

BRO
Local storm report, May 11, 3:35 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
335 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     HAIL             4 W MONTICELLO          40.03N 88.65W
05/11/2016  E2.00 INCH       PIATT              IL   LAW ENFORCEMENT

            HAIL UP TO EGG SIZE REPORTED BY TRAINED SPOTTER THROUGH
            SHERIFF OFFICE.

0324 PM     TSTM WND GST     MONTICELLO              40.03N 88.57W
05/11/2016  M62 MPH          PIATT              IL   TRAINED SPOTTER

0324 PM     HAIL             MONTICELLO              40.03N 88.57W
05/11/2016  E0.88 INCH       PIATT              IL   TRAINED SPOTTER

&&

BRO
Special weather statement, May 11, 4:24 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
424 PM CDT WED MAY 11 2016

ILZ045-046-057-063-112215-
EDGAR-CHAMPAIGN-CLARK-VERMILION-
424 PM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR VERMILION AND EDGAR COUNTIES
UNTIL 515 PM CDT...

AT 423 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM GIFFORD TO 5 MILES NORTH OF
FITHIAN TO NEAR HOMER TO NEAR ARCOLA...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DANVILLE...PARIS...HOOPESTON...GEORGETOWN...WESTVILLE...TILTON...CATLIN...
OAKWOOD...CHRISMAN...ROSSVILLE...RIDGE FARM...KANSAS...POTOMAC...FAIRMOUNT...
SIDELL...RANKIN...FITHIAN...BELGIUM...HUME AND BROCTON.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 199 AND 220.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
EAST CENTRAL ILLINOIS.

LAT...LON 3948 8753 3948 8796 3979 8797 3980 8794
      4049 8793 4049 8753
TIME...MOT...LOC 2123Z 258DEG 26KT 4031 8806 4018 8790 4002 8793 3970
8824

BARKER
Special weather statement, May 11, 4:36 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
436 PM CDT WED MAY 11 2016

ILZ055>057-063-112215-
EDGAR-DOUGLAS-CLARK-COLES-
436 PM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COLES AND SOUTHEASTERN
DOUGLAS COUNTIES UNTIL 515 PM CDT...

AT 435 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ARCOLA...OR 6 MILES SOUTHEAST OF TUSCOLA...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CHARLESTON...TUSCOLA...ARCOLA...OAKLAND...ASHMORE...CAMARGO...HINDSBORO...
RARDIN...FAIRGRANGE AND BUSHTON.

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 199 AND 214.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
EAST CENTRAL ILLINOIS.

LAT...LON 3948 8798 3948 8801 3939 8801 3938 8802
      3938 8803 3965 8835 3983 8827 3977 8797
      3953 8796
TIME...MOT...LOC 2135Z 291DEG 19KT 3972 8822

BARKER
Local storm report, May 11, 4:44 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
444 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TSTM WND DMG     1 E WHEELER             39.04N 88.30W
05/11/2016                   JASPER             IL   LAW ENFORCEMENT

            RAILROAD CROSSING ARMS BROKEN OFF.

&&

BRO

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 1:53 AM CDTDense Fog AdvisoryILXCass, Champaign, Christian, Clark, Clay, Coles and 29 more7 hr
May 11, 11:18 AM CDTRiver Flood WarningILXCass, Fulton, Mason13 days
May 11, 11:18 AM CDTRiver Flood WarningILXBrown, Cass, Morgan, Schuyler14 days
May 11, 1:17 PM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon28 min
May 11, 1:38 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon37 min
May 11, 2:08 PM CDTSevere Thunderstorm WarningILXLogan, Sangamon37 min
May 11, 2:23 PM CDTSpecial Weather StatementILXMacon37 min
May 11, 2:48 PM CDTSevere Thunderstorm WarningILXDeWitt, Macon, Piatt42 min
May 11, 3:15 PM CDTSpecial Weather StatementILXRichland30 min
May 11, 3:18 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Piatt42 min
May 11, 3:21 PM CDTSevere Thunderstorm WarningILXClay, Richland39 min
May 11, 3:34 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper56 min
May 11, 3:44 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas46 min
May 11, 3:58 PM CDTSevere Thunderstorm WarningILXClay, Jasper, Lawrence, Richland62 min
May 11, 4:00 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence, Richland45 min
May 11, 4:17 PM CDTSevere Thunderstorm WarningILXClay, Cumberland, Effingham, Jasper, Richland, Shelby43 min
May 11, 4:24 PM CDTSpecial Weather StatementILXEdgar, Vermilion51 min
May 11, 4:31 PM CDTTornado WarningILXCumberland, Effingham, Jasper29 min
May 11, 4:36 PM CDTSpecial Weather StatementILXDouglas39 min
May 11, 4:51 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence, Richland39 min
May 11, 5:02 PM CDTFlash Flood WarningILXEffingham3 hr
May 11, 5:08 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper37 min
May 11, 5:17 PM CDTSpecial Weather StatementILXEdgar43 min
May 11, 5:26 PM CDTSevere Thunderstorm WarningILXLawrence19 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.